3 doctors weighed in:
Ever since I stopped the pill I have lots of pimples? Dont know if only solution is to start alesse again? Any suggestions please
3 doctors weighed in

Dr. Morris Westfried
Dermatology
1 doctor agrees
In brief: Prednisone, aldacton
Other options including prescription topical medications is short term use of oral Prednisone 5 mg per month, Aldactone (spironolactone) a water pill used as an anti androgen or tagamet used as an anti androgen.
For fast relief laser can improve acne in about 3 weeks. See a dermatologist who offers these treatment options.

In brief: Prednisone, aldacton
Other options including prescription topical medications is short term use of oral Prednisone 5 mg per month, Aldactone (spironolactone) a water pill used as an anti androgen or tagamet used as an anti androgen.
For fast relief laser can improve acne in about 3 weeks. See a dermatologist who offers these treatment options.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. Emil Shakov
Aesthetic Medicine
In brief: Hormone imbalance
Since stopping the birth control you may have an imbalance between estrogen and Progesterone which maybe causing the pimples.
Try good skin care with a moisturizer and cleanser. See a doctor to obtain a good cosmeceutical product that can help.

In brief: Hormone imbalance
Since stopping the birth control you may have an imbalance between estrogen and Progesterone which maybe causing the pimples.
Try good skin care with a moisturizer and cleanser. See a doctor to obtain a good cosmeceutical product that can help.
Dr. Emil Shakov
Dr. Emil Shakov
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors